# SDR DALA2022031801808

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 52,848 hours, 27,479 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 - LEFT MLG RETRACT ACTUATOR ANCHORAGE FITTING BEARING BORE HAS CORROSION/PITTING. CORRECTIVE ACTION: REPAIRED CORROSION LEVEL 1. DAMAGE PER A319 SRM 57-26-13. (2160707)
